# SDR SCNA20150429091

- Difficulty date: April 23, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 49,164 hours, 19,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE HAS EVIDENCE OF LIGHTNING STRIKE FS 1016 AT STR 27R AFT EDGE OF SKIN. REPAIRED LIGHTNING STRIKE DAMAGE AT AFT EDGE OF BUTT JOINT.
